# SDR QMLA2023080720059

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N970NA
- Make and model: Pilats PC12
- Aircraft serial: 223
- Aircraft time: 13,340 hours, 20,502 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Altimeter, KEA346
- Component part number: 066030620010
- Stage of operation: DE
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTO PILOT FAILURE WHILE CLIMBING OUT OF PINE RIDE TRIED TO SET CLIMB AT 130 KTS IT WOULDN’T CAPTURE ALTITUDE ALERTER KEPT RINGING THROUGHOUT FLIGHT WHEN DECENDING INTO RAP SET 1200 FT/MIN AIRCRAFT DIDN’T CAPTURE RATE JUST WENT INTO A MUCH STEEPER RATE.  SHUT AUTO PILOT OFF AND HAND FLEW AIRCRAFT  TRIED TO USE APPROACH MODE FOR THE ILS BUT AUTO PILOT WOULDN’T FOLLOW GLIDE PATH.  AGAIN SHUT OFF AUTO PILOT AND HAND FLEW.  NOTICED ALTITUDE INDICATOR STUCK AT 5800 FEET THEN JUMPED TO 5600 FEET AS WELL DURING THIS DECENT.  AFTER THAT ONE STICK ALTITUDE INDCATOR  SEEMED TO WORK THE REST OF THE WAY.
